# SDR SWIA202266522

- Difficulty date: August 8, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE MAINTENANCE DOOR 172BR FOUND INTERCOSTAL JUST AFT F.S. 574, BETWEEN STGR 22R-24R CORRODED     (C-CHECK RO 9/28/2022)    UPON FURTHER EVALUATION, FOUND THE PART IN QUESTION TO BE AN ANGLE ATTACHING TO THE AFT SIDE OF F.S.574.00. NOT AN INTERCOSTAL. ANGLE IS CORRODED OUT OF LIMITS IAW CRJ-200 SRM 53-00-00 DUE TO CORROSION ACROSS MULTIPLE ELEMENTS AND AREA OF CORROSION. LOCATED AND DRILLED NEW UPPER ANGLE PN# 601R35226-31 PO# W88262 AND LOWER ANGLE PN# 601R35226-35 PO# W88262 IAW CRJ 200 SRM 51-40-11. INSTALLED NEW UPPER AND LOWER ANGLE IAW CRJ 200 SRM 51-42-06.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
